# SDR REXA2016112102325

- Difficulty date: November 21, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 22,235 hours, 14,340 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Scuff Plate
- Part number: MM67035633005
- Condition: Bent
- Location: Bs 1000-1047
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR SCUFF PLATE IS BENT.  LOCATED AND DRILLED A NEW SCUFF PLATE IAW SRM 51-40-11-001-001-A01.           
"
